# SDR CALA2022080801993

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 737
- Aircraft serial: 26940
- Aircraft time: 96,784 hours, 17,021 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Faulty
- Location: #1 Eng
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG HAS REPEAT FAULTS FOR HIGH OIL TEMP ADVISORY IN CLIMB. REMOVED AND REPLACED ADAPTER TUBE TO BOSS AND WASHER. PERFORMED HIGH POWER ENGINE RUN AND FOUND TO BE OPERATING NORMALLY.
